# SDR 2002UALA01887

- Difficulty date: December 23, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N109UA
- Make and model: Boeing 747422
- Aircraft serial: 26906
- Aircraft time: 17,571 hours, 2,170 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO LEFT UPPER OVERWING ESCAPE LIGHTS ARE INOPERATIVE.  POWER SUPPLY MODULE REPLACED.
